# SDR SWAA103857

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 46,800 hours, 38,279 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603201A
- Part serial: PA894
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING NR 3 SLAT I/B END UPPER T/E WEDGE DELAMINATED.  REMOVED AND REPLACED NR 3 SLAT PER SRM.
